Journal of Data Analysis and Information Processing

Vol.3 No.2(2015), Paper ID 56199, 9 pages

DOI:10.4236/jdaip.2015.32002

 

Comparison of Feature Reduction Techniques for the Binominal Classification of Network Traffic

 

Adel Ammar

 

College of Computer and Information Sciences, Computer Sciences Department, Al Imam Mohammad Ibn Saud Islamic University (IMSIU), Riyadh, Saudi Arabia

 

Copyright © 2015 Adel Ammar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ammar, A. (2015) Comparison of Feature Reduction Techniques for the Binominal Classification of Network Traffic. Journal of Data Analysis and Information Processing, 3, 11-19. doi: 10.4236/jdaip.2015.32002.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.